# SDR FOTR2020815451

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727f
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE HAS A CRACK IN THE SKIN AT BS 727F+10.  CUT OUT DAMAGED AREA 3.75" X .5" IAW SKETCH CGP-CGP-10-0070.  FABRICATED REPAIR TRIPLER FROM 2024T3 .050 PO  90010715, DIM 16.5" X 11.5" IAW SKETCH CGP-CGP-10-0070 AND FILLER FROM 2024T3 .071 PO  90010541 DIM 18.5" X 4" IAW SKETCH CGP-CGP-10-0070.  INSTALLED REPAIR PARTS IAW REPAIR SKETCH CGP-CGP-10-1070.
